# SDR 06FDEA2493

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERT FIN "C" SHAPED SHEAR FITTING TO HAVE 3 "SNOWMAN" HOLES. REMOVED AND REPLACED VERT FIN "C" SHAPED SHEAR FITTING IAW SRM 51-30-2, 51-30-5
